# SDR CALA2012110700759

- Difficulty date: October 29, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 34,078 hours, 10,738 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148A22818
- Condition: Canning
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING FOUND ON AFT SIDE OF AFT PRESSURE BULKHEAD WEB BETWEEN SL7 AND BL 0. REPAIRED IAW ECRA 5310-04639 REV .
